MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GREENLIGHT HPS; POWERED LASER SURGICAL INSTRUMENT

BOSTON SCIENTIFIC CORPORATION GREENLIGHT HPS; POWERED LASER SURGICAL INSTRUMENT
Model Number 0010-2090
Medical Device Problem Codes Nonstandard Device (1420); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a photoselective vaporization of the prostate the fiber was not recognize.The fiber was replaced.There were no patient complications.Analysis of the returned fiber identified that the fiber tip was broken.
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, this fiber was thoroughly analyzed.Visual inspection did not find visible defects on the fiber body.The fiber passed functional testing for connector function.The hene (helium-neon) functional test found no breaks along the fiber length.Microscope inspection identified that the fiber tip was cracked, which was most likely caused by excessive force being applied to the fiber during use.The fiber card was not return with the fiber; thus, the initial allegation of fiber not being recognized by the console could not be confirmed.Device history record review was completed, and it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.The instructions for use (ifu) was reviewed.The ifu states: do not bury the tip in tissue.Do not retract or probe tissue with the device.Do not bend at sharp angles.There were no issues with the translation, wording or graphics.There was no evidence that the device was not used in accordance with the ifu.A risk review of the greenlight hps hazard analysis was completed and confirmed that the event of laser would not recognize fiber was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on information available, the initial allegation of fiber not being recognized by the console, could not be confirmed.However, analysis of the returned fiber identified that the tip was cracked.It is most likely that excessive for was applied during use causing the observed fiber tip damaged.Therefore, a conclusion code of unable to exclude device problem was assigned for reported fiber not recognized.

Brand Name
GREENLIGHT HPS
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24717776
Report Number2124215-2026-17011
Device Sequence Number6088381
Product Code GEX
UDI-Device Identifier00878953004709
UDI-Public(01)00878953004709(17)270325(10)36143715
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K062719
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0010-2090
Device Catalogue Number0010-2090
Device Lot Number0036143715
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/28/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown